Contac-D Cold & Sinus, Maximum Strength, Caplets
24 caplets
On This Page
Directions
Directions: Do not take more than directed. The smallest effective dose should be used. Wwallow whole; do not crush or chew. Drink a full glass of water with each dose. Adults and Children 12 Years and Older: 1 caplet every 12 hours; do not take more than 2 caplets in 24 hours. Children Under 12 Years: Do not use.
Product Details
Naproxen sodium 220 mg & pseudoephedrine HCL 120 mg. Pain reliever/fever reducer (NSAID) & nasal decongestant. 12 hour. Headache, fever, sore throat, body aches. Sinus/nasal congestion & pressure. Committed to Healthier Life. www.contac.com. Questions or comments? Call 1 (855) 874-09700 (Monday – Friday 8A to 5P EST). Made in India.Nutrition Facts
Ingredients
Active Ingredients: *Naproxen Sodium, USP (Naproxen 200 mg) (NSAID) (220 mg), Pain Reliever/Fever Reducer.; Pseudoephedrine Hydrochloride USP, Extended-Release (120 mg), Nasal Decongestant. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxide, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc and Titanium Dioxide. *Nonsteroidal anti-inflammatory drug.Warnings
Warnings: Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:: hives; facial swelling; asthma (wheezing); shock; skid reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is high if you:: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drug containing prescripton or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery; in chiildren under 12 years of age; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Ask a doctor if use if: the stomach bleeding warning applies to you; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes, have trouble urinating due to an enlarged prostate gland, or had a stroke; you are taking a diuretic; you have problems or serious side effects from taking pain relievers or fever reducers. Ask a doctor or pharmacist before use if you are: under a doctor's care for any serious condition; naproxen may decrease this benefit of aspirin; taking any other drug. When using this product: take with food or milk if stomach upset occurs. Stop use and ask a doctor if: you experience any of the following signs of stomach bleeding: feel faint; vomit blood; have bloody or black stools; have stomach pain that does no get better; you have symptoms or heart problems or stroke: chest pain; trouble breathing; weakness is one part of side of body; slurred speech; leg swelling; redness or swelling is present in the painful area; any symptoms appear; fever gets worse or lasts more than 3 days; you have difficulty swallowing or the caplet feels stuck in your throat; you get nervous, dizzy, or sleepless; nasal congestion lasts more than 7 days. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use naproxen sodium at 20 weeks or later in pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). Tamper Evident Packaging Feature: This product is protected in a sealed blister. Do not use if blister or printed boil is broken.Manufacturer
Vespyr Brands, LLC.
East Windsor, NJ 08520 United States
UPC
00346017029000